# SDR CA071106012

- Difficulty date: November 4, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Boeing 737*
- Engine: Pwa JT8D17A
- System (JASC): 2210 · Autopilot System
- Part: Circuit Breaker
- Part number: BACC18AE35
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

(CAN) ENROUTE AT FL300, THE CREW EXPERIENCED AN AUTO PILOT DISENGAGEMENT AS WELL AS THE LOSS OF THE FOLLOWING, YAW DAMPER, MACH TRIM, CAPTS. PITOT STATIC, NR 1 ENG ANTI ICE, RADAR ALTIMETER, NO 2 EGT AND SEVERAL OTHERS.   THE CREW ATTEMPTED A RESET OF THE NR 1 NORMAL TRANSFER BUS CIRCUIT BREAKER, WHICH FAILED. THE AIRCRAFT WAS DIVERTED AND LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE CIRCUIT BREAKER AND THE AIRCRAFT HAS RETURNED TO SERVICE WITHOUT FURTHER PROBLEM. (TC NR 20071106012)
